Stabilization of mixed tetrahedral elements at large deformations

I. Caylak, R. Mahnken, International Journal for Numerical Methods in Engineering (2011) 218–242.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Publishing Year
Journal Title
International Journal for Numerical Methods in Engineering
Page
218-242
ISSN
LibreCat-ID

Cite this

Caylak I, Mahnken R. Stabilization of mixed tetrahedral elements at large deformations. International Journal for Numerical Methods in Engineering. 2011:218-242. doi:10.1002/nme.3320
Caylak, I., & Mahnken, R. (2011). Stabilization of mixed tetrahedral elements at large deformations. International Journal for Numerical Methods in Engineering, 218–242. https://doi.org/10.1002/nme.3320
@article{Caylak_Mahnken_2011, title={Stabilization of mixed tetrahedral elements at large deformations}, DOI={10.1002/nme.3320}, journal={International Journal for Numerical Methods in Engineering}, author={Caylak, Ismail and Mahnken, Rolf}, year={2011}, pages={218–242} }
Caylak, Ismail, and Rolf Mahnken. “Stabilization of Mixed Tetrahedral Elements at Large Deformations.” International Journal for Numerical Methods in Engineering, 2011, 218–42. https://doi.org/10.1002/nme.3320.
I. Caylak and R. Mahnken, “Stabilization of mixed tetrahedral elements at large deformations,” International Journal for Numerical Methods in Engineering, pp. 218–242, 2011.
Caylak, Ismail, and Rolf Mahnken. “Stabilization of Mixed Tetrahedral Elements at Large Deformations.” International Journal for Numerical Methods in Engineering, 2011, pp. 218–42, doi:10.1002/nme.3320.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar